1 doctor weighed in:

I have a paraguard IUD for 4 years periods are always 1 3 days late never any in between spotting mucous blood spotting 1 week before my expected peri?

1 doctor weighed in
Dr. Keegan Duchicela
Family Medicine

In brief: Paragard

It's not unusual for paragard to cause spotting, heavier periods or late periods.
This can last for months and for some women, last persistently for the time they're on the paragard. After first making sure the paragard is still in place (by feeling the string), you should talk w/ your doc if the inconsistency in your periods or spotting is really becoming bothersome.

In brief: Paragard

It's not unusual for paragard to cause spotting, heavier periods or late periods.
This can last for months and for some women, last persistently for the time they're on the paragard. After first making sure the paragard is still in place (by feeling the string), you should talk w/ your doc if the inconsistency in your periods or spotting is really becoming bothersome.
Dr. Keegan Duchicela
Dr. Keegan Duchicela
Thank
Get help from a real doctor now
Dr. Jane Van Dis
Board Certified, Obstetrics & Gynecology
15 years in practice
47M people helped
Continue
111,000 doctors available
Read more answers from doctors